Yu, Guoliang individual record

My research focuses on noncommutative geometry, K-theory of operator algebras, index theory, topology and analysis of manifolds, and geometric group theory.

selected publications
Academic Articles57
  • Gong, S., Wu, J., & Yu, G. (2021). The Novikov conjecture, the group of volume preserving diffeomorphisms and Hilbert-Hadamard spaces. Geometric and Functional Analysis. 31(2), 206-267.
    doi badge online source badge
  • Xie, Z., & Yu, G. (2021). Delocalized Eta Invariants, Algebraicity, and K-Theory of Group C*-Algebras. International Mathematics Research Notices. 2021(15), 11731-11766.
    doi badge
  • Chen, X., Liu, H., & Yu, G. (2021). Higher invariant is an obstruction to the inverse being local. Journal of Geometry and Physics. 103592-103592.
    doi badge
  • Weinberger, S., Xie, Z., & Yu, G. (2021). Additivity of Higher Rho Invariants and Nonrigidity of Topological Manifolds. Communications on Pure and Applied Mathematics. 74(1), 3-113.
    doi badge
  • Fu, B., Wang, X., & Yu, G. (2020). The Equivariant Coarse Novikov Conjecture and Coarse Embedding. Communications in Mathematical Physics. 380(1), 245-272.
    doi badge
  • Willett, R., & Yu, G. (2020). Higher Index Theory. Cambridge University Press.
  • Nowak, P. W., & Yu, G. (2012). Large Scale Geometry. Samfundslitteratur.
  • Xie, Z., & Yu, G. (2019). Higher invariants in noncommutative geometry. Advances in Noncommutative Geometry. 691-751. Springer International Publishing.
    doi badge
  • Chang, S., Weinberger, S., & Yu, G. (2017). Contractible manifolds with exotic positive scalar curvature behavior. Contemporary Mathematics. Manifolds and -Theory. 51-64. American Mathematical Society.
    doi badge
  • Xie, Z., & Yu, G. (2015). Noncommutative Geometry of Discrete Groups. Cheng, S. Y., Ji, L., Poon, Y. S., Xiao, J., Yang, L., & Yau, S. T. (Eds.), Introduction to Modern Mathematics. International Press.
Conference Papers1
  • Yu, G. (2006). Higher index theory of elliptic operators and geometry of groups. International Congress of Mathematicians, ICM 2006. 2, 1623-1639.
First Name
Last Name
mailing address
Texas A&M University; Mathematics; 3368 TAMU
College Station, TX 77843-3368